MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ADV+ ECC HH TRIAL 52X18; EXTREMITY INSTRUMENTS : HUMERAL TRIALS

DEPUY IRELAND - 9616671 ADV+ ECC HH TRIAL 52X18; EXTREMITY INSTRUMENTS : HUMERAL TRIALS
Model Number 2128-52-218
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the screw attachment of the humeral head trial snapped when the surgeon was attaching the trial humeral head to the trial stem.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative:  added: d4 (lot), d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: b3, h3.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : the device associated with this complaint was received for examination.The adv+ ecc hh trial plastic component around the screw was found broken.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ADV+ ECC HH TRIAL 52X18
Common Device Name
EXTREMITY INSTRUMENTS : HUMERAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12445957
Report Number1818910-2021-19757
Device Sequence Number5190843
Product Code HWT
UDI-Device Identifier10603295088998
UDI-Public10603295088998
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2128-52-218
Device Catalogue Number212852218
Device Lot NumberNW106030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2021
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/18/2021
Supplement Date Received by Manufacturer09/24/2021
11/10/2021
Initial Report FDA Received Date09/09/2021
Supplement Report FDA Received Date10/08/2021
11/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown